# SDR SWAA2018122027744

- Difficulty date: November 27, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 40,489 hours, 20,427 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER IN SPAR RIB CRACKED AT STAB STA 129.5, LOWER END OF THE THIRD FROM FRONT VERTICAL STIFFENER.  REPAIRED RIB PER SRM.
